# SDR COMA0860043

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 32,870 hours, 30,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5560 - FLAPS FAIL CAUTION MESSAGE DURING APPROACH TO BTV.  AIRCRAFT DIVERTED BACK TO JFK AND LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
